# SDR SWIA202054608

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 14,558 hours, 8,011 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPLICE PLATE BETWEEN FWD CARGO AFT BULKHEAD 131AZ AND 132AZ HAS BROKEN NUTPLATE TAB.  C-CHECK RO 12/10/2020.  REMOVED AND REPLACED AFT SPLICE PLATE BETWEEN FWD CARGO AFT BULKHEAD 131AZ AND 132AZ, REF E175 AMM.
